# SDR REXA2018030300173

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,371 hours, 25,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED& REPLACED THE LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
